MathSciNet Relay Station
MathSciNet bibliographic data
MR1501209 70F15 (70F07)
Buchanan, Daniel Asymptotic planetoids. Trans. Amer. Math. Soc. 23 (1922), no. 4, 409–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement